# SDR IPXA3678540

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 9,859 hours, 3,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411421
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING NR 4 SLAT T/E WEDGE ASSY UPPER SKIN DEBONDED AT OSS 682.743. DAMAGE SIZE IS MEASURED AS 1.5" LONG AND THE UPPER CUTOUT & LOWER CUTOUT ARE MEASURED AS 3.75" X 2.75" AND 1.25" X 1.75" RESPECTIVELY.  REPAIR IAW SRM 57-43-02, REPAIR 1 AND 51-70-10, REPAIR 4, FIGURE 202 (SHEET 8 OF 9) REV 56.
